Doctor insights on:
Carbofed Dm Syrup
Hi I accidently gave my 3 and a half year old a full teaspoon of Bromfed (brompheniramine) dm syrup will she be ok?
Yes: Encourage her to drink lots of water and/or other fluids (no caffeine). This will help prevent problems from drying out due to the antihistamine in the Bromfed (brompheniramine). The antihistamine may cause her to be excessively sleepy, and this may be prolonged. Make sure you wake her frequently and get her to drink and she should be okay. ...Read more
Hello. I just took promethazine dm syrup for my cough the first time and I started coughing excessively. I can not stop coughing am I allergic?
Maybe: Persistent post nasal drip (allergy or non-allergy related), acid reflux, asthma, or vocal cord problem are common causes for persistent cough. Medication side effect is often overlooked as well. Consider a virtual consult to discuss any related symptoms and more about your history for guidance. ...Read more
My 10 year old, 100lb, son took 2 teaspoons of Bromfed (brompheniramine) dm syrup instead of 1 teaspoon. How concerned should I be.?
Not so much: Just delay his next dose a couple hours, and have him be more careful with dosages. At 100 pounds, he should be fine. Good luck. ...Read more
Why do you ask?: Are you considering an over-dose? If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Do Not!!!: The medication is not labeled to be used for such and should not be. Pass this on to those involved in this practice please. ...Read more
Is it safe to take a DM cough syrup at night, more than 16 hours after taking my regular daily dose of 20 mg Vyvanse (lisdexamfetamine)?
I accidently misread the dosage of Bromfed (brompheniramine) dm syrup and gave my 7 yr daughter a teaspoonful instead of 1/2 a teaspoon. Will this harm her in any way?
Yes.: Overdose could be lethal (http://www. Bromfeddm. Com/About%20Us/) If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Hi I accidentally gave my daughter who turns 4 in january 2 tsps of bromfed-dm cough syrup mor instead of 1/2 tsp. Will she be ok?
I was prescribed promethazine DM. 3 out of 5 times taking it I would vomit. What else can I take? I bought OTC DM syrup and I threw up as well.
Doff That Cough!: Something's going on here. First, just don't take any more of that stuff. There are other ways to beat a cough. I assume you're taking this for a cough, right?? Try a steamy shower and/or steam from a tea pot. Try a teaspoon of honey. Try one or two capsules of Benadryl (diphenhydramine). But if nothing works go see a doctor. They could try therapy you couldn't do at home, like a nebulizer or other medications, etc ...Read more
Can I take two teaspoons of Phenergan (promethazine) DM syrup. I have bad asthma and it's been a rough few days. One teaspoon just doesn't give enough relief.?
A doctor prescribed my 2 year old a half tsp of rondec dm syrup every 4 to 6 hours as needed is this a safe dose?
Cough medicine: Cough/cold medications do not help relieve the symptoms they are meant to take care of. In short, they are useless for children below 6 years old. In addition, the child is exposed to bad side-effects from them like drowsiness, irritability, hyperactivity. Best medicine is lots of fluids, saline for the nose and possibly a cool mist humidifier in his room. Try honey for the cough. ...Read more